Powles, J.G. and Mallett, M.J.D. and Rickayzen, G. and Evans, W.A.B. (1992) Exact Analytic Solutions for Diffusion Impeded By an Infinite Array of Partially Permeable Barriers. Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 436 (1897). pp. 391-403. ISSN 1364-5021.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We give an exact solution for the macroscopic diffusion of particles in one dimension impeded by any set of plane, parallel partially permeable barriers. Explicit results are given for one barrier, and for an infinite system of uniformly spaced barriers, for any initial position of the particles. This model can be generalized from slits to square tubes, to cubic pores, etc., and is proposed as a convenient model, with disposable parameters, for fitting to experiment. Various convenient and physically illuminating approximations are discussed. An alternative, and sometimes more convenient, way of computing the exact solution for complicated systems of pores is also given.
|Additional information:||This is a note document.|
|Subjects:||Q Science > QC Physics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Physical Sciences|
|Depositing User:||M. Nasiriavanaki|
|Date Deposited:||22 Aug 2009 17:28|
|Last Modified:||22 Aug 2009 17:28|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/22406 (The current URI for this page, for reference purposes)|
- Depositors only (login required):